# SDR MWEA040125

- Difficulty date: July 28, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N906ME
- Make and model: Boeing 717-200
- Aircraft serial: 55170
- Aircraft time: 3,269 hours, 1,902 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 591041281
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE LEFT ELEVATOR LOWER OUTBOARD TRAILING EDGE.  FABRICATED AND INSTALLED ELEVATOR STRUCTURAL ASSEMBLY.
